Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hey everyone, ive been takin Doxy 100mg x1 a day for the past 35days, but this past week ive developed this pain on my sides 30min after takin the doxy,( similar pain on side like when i was on accutane about three years ago and had to stop cuz indeed it was liver inflammation). so i called my derm yesterday and he told me it might be the liver and to make an appointment with my primary physcian ( i have appt next week on 30th) and get tested for liver problems. and he stop takin doxy and go see him on may 13th , but continue with the creams ( benzol per. wash 5% in morning and clindamycin and night) i was kinda dissapointed, the doxy made me have a bad IB 1st two weeks but it had made me stop gettin those cysts. i also do take PAROxitine (aka Paxil)(anxiety , depression, ocd) and i have for 60days but that med only makes stomach upset for a while and the pharmacist and psychitrist told me there is no interaction, maybe my system isnt strong enough for too much meds. i get to see the psychtirst next week and ill tell her about my probelm im hopin its not the paroxitine too, cuz it has made feel alot better. well sorry about the rant and confusing u, i was just wondering if anyone out there had similar problems while on doxy? thanks for replying

Link to post
Share on other sites

Wow I'm sorry to hear about your liver problems. I'm glad you have taken your derm's advice because honestly, your liver trumps acne any day. I've never had this problem while on Doxy, but it is a powerful antibiotic.

Even though I am on doxy and it may sound hypocritical, I'm not sure I'd suggest them to anybody else. Mainly because they are not a long term solution unless you somehow 'grow out' of your acne or find another solution while on your antibiotic. Eventually you have to go off of it, whether it's in 2 days or 2 months or 2 years.

I wish you luck with your liver issues. I hope it's nothing!

Link to post
Share on other sites

That sucks. I stopped with the antibiotics even though my derm is insistent that I go on them. There's just too many side effects from taking antibiotics and they never really helped my skin. Try supplements like Nicotinamide. That's what my derm prescribed me. I enjoy knowing that I'm taking vitamins rather than antibiotics. It's less harsh on my stomach and immune system. Good luck!

Link to post
Share on other sites
hey everyone, ive been takin Doxy 100mg x1 a day for the past 35days, but this past week ive developed this pain on my sides 30min after takin the doxy,( similar pain on side like when i was on accutane about three years ago and had to stop cuz indeed it was liver inflammation). so i called my derm yesterday and he told me it might be the liver and to make an appointment with my primary physcian ( i have appt next week on 30th) and get tested for liver problems. and he stop takin doxy and go see him on may 13th , but continue with the creams ( benzol per. wash 5% in morning and clindamycin and night) i was kinda dissapointed, the doxy made me have a bad IB 1st two weeks but it had made me stop gettin those cysts. i also do take PAROxitine (aka Paxil)(anxiety , depression, ocd) and i have for 60days but that med only makes stomach upset for a while and the pharmacist and psychitrist told me there is no interaction, maybe my system isnt strong enough for too much meds. i get to see the psychtirst next week and ill tell her about my probelm im hopin its not the paroxitine too, cuz it has made feel alot better. well sorry about the rant and confusing u, i was just wondering if anyone out there had similar problems while on doxy? thanks for replying

I'm just wondering... what does "IB" stand for? initial breakout or something? I have no clue... but I see it everywhere on this site...

Link to post
Share on other sites

Sorry, to hear about your liver.

Maybe look into safer, more natural ways of healing. Not only will that be good for your acne, but it will be more beneficial for your liver.

Hope you find a solution,

Jeff

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×